Vitamin E - Antioxidant Power - Ted's Q&A

Browse Ted's Q&A

Multivitamins Caused Problems

Posted by Tony on 11/28/2007

Hey Ted, hope you doing well, I e-mailed you twice before but you seem too busy to answer me back. For some reason, whenever I take my multivitamins my kidney stones start to hurt. And when I stop my multivitamins, I can't get adequate amount of sleep. Why? Please, give me couple minutes of your time and answer my question. Thanks in advance.

Replied by Ted
Bangkok, Thailand
384 posts

The problems about most multivitamins is that it contains way too much calcium. The cause of the kidney stones and the lack of sleep comes from calcium accumulating in the tissues. The second thing is many multivitamins are quite acid, which cause the body to loose more calcium from the body and causes it to go into the glandular system. Its effect on various glandular system will have different effects. In your case the pineal gland got clogged by fluoride and calcium. Therefore, I tend to buy my multivitamins SEPARATELY to avoid overuse of calcium. A simple remedy to counter this problem is 2 tablespoon of lemon juice plus 1/2 teaspoon of baking soda taken twice a day in 1/2 glass of water (at least). It will take about a week or two to clear up all the problems the multivitamins have caused. The citrate generally will reduce the calcium buildup in the tissue and the blood serum and normalize the normal calcium buildup in the bones as the body becomes more alkaline.

Replied by Tony
Tn, Usa
02/06/2014

Today I share with you a recent article pertaining to Vitamin E. This is just another spin by the Big Pharma. Here's the link: http://orthomolecular.org/resources/omns/v10n07.shtml

Replied by Dave
Fountain Inn, Sc
02/14/2014

Hey Tony,Great article on natural vs. synthetic Vitamin E. Wonderful information and excellent links. Thank you.